# SDR VJ970105

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Upper Cap
- Condition: Corroded
- Location: Ws 58-69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FOLLOWING WAS FOUND, THE LEFT MAIN TANK XRS 58-69 STRINGER 14 UPPER CAP IS CORRODED OF LOWER STRINGER.  NR 4 MAIN TANK XRS 58-69 STRINGER 14 UPPER CAP CORROSION COMPLIED IAW EO 97-475 INSPECT AT NEXT C-CHECK PER EO.  (M)
